# SDR SWAA2017090816215

- Difficulty date: September 3, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 66,947 hours, 52,194 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 2802013
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAP TRANSIT ILLUMINATED INFLIGHT, DIVERTED.    R & R THE RETRACT AND EXTEND HYDRAULIC FUSE IAW MM.
